# SDR C77A20160318003

- Difficulty date: March 19, 2016
- Submitted: March 19, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,466 hours, 6,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, RT SEAT TRACK PN 170-03263-001, BETWEEN FRAME 13 - 17, Y=+273 HAS CORROSION ON SEVERAL AREAS, X=4011 - 5064.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19667092G7 IAW EO E170-53MR-011 REV 1 WO 2038325.
